Long story short, I have ADD. My most bothersome symptoms are that I hop from thing to thing, and have a heck of time focusing. My mind is always thinking about a dozen or so different things, and it jumps from topic to topic all the time. ... I just started Stratera a week ago (18mg) and haven't noticed a difference. I know I need to wait about 4-6 weeks to tell for sure. I guess my question is, when you started noticing a difference with ADD meds was it all of a sudden or gradual? Does anyone here track their symptoms before and after the meds? ... Any behavior modification that you would recommend?
Sorry no one has answered your question. Have you looked at questions in the ADHD support group?? There may be something similar.
I take Adderal 5mg once a day. It is a very small dose but it works for me. Strattera is a stimulant like Adderal and it doesn't need to build up in your system. It works immediatley. If it's not working for you I would suggest going back to your doctor and discuss a higher dose or a different med. Everyone is different so there is no sure fire answer to what will work for you. Good Luck
My son is 12 and has tried Strattera. The more he used it, the more he was getting aggravated and pissed off. He only took it about 3-4 weeks. The doctor switched him to Vyvanse 30mg. He is finally able to concentrate at school. It does not do anything with his moods. The only thing is Vyvanse makes you loose your appetite. Especially at lunch if you take it first thing in the morning. The doctor also mentionned that he would probably be at the same dose as an adult. Hope this helps you. Take care I know how frusturated you can get.
- Strattera Information for Consumers
- Strattera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Strattera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 May 2011 • 4 answers
Posted 12 Oct 2011 • 1 answer
Posted 7 May 2013 • 1 answer
Posted 26 May 2015 • 1 answer
Posted 3 May 2016 • 0 answers